# SDR CHQA200900110

- Difficulty date: April 17, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N568RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145800
- Aircraft time: 12,678 hours, 10,495 cycles
- Engine: Allsn AE3007A
- Engine time: 8,808 hours, 8,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 16898
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 17,958 hours, 15,813 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION BOTH THE LEFT AND RIGHT EXTERIOR OVERWING EMERGENCY LIGHTS WERE FOUND TO BE INOP.  THE NR 4 BATTERY PACK WAS REPLACED AND THE OVERWING EMERGENCY LIGHTS OPERATED NORMALLY.
